# SDR IXXA120314IAI005S

- Difficulty date: February 2, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 77,627 hours, 17,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Part time: 76,525 hours, 17,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK INSPECTION,  A CRACK WAS OBSERVED AT STRINGER S24L END, BS 676 POINTING AFT. THE DAMAGE IS LOCATED AT THE STRINGER WEB EXTENDING ABOUT 2 INCHES.  THE AFFECTED STRINGER SPLICES TO THE MAIN DECK CARGO DOOR SURROUND STRUCTURE. TRIMMED OUT THE DAMAGED PORTION OF THE AFFECTED STRINGER BETWEEN BS 698 AND 720. PERFORMED HFEC INSPECTION OF TRIM OUT AND 3 INCHES AROUND IT TO INSURE A CRACK FREE CONDITION IAW NDT PART 6. TOUCHED UP EXPOSED EDGE OF STRINGER TRIM OUT AND ANY BARE AREA OF THE SURROUNDING STRUCTURE WITH CHEMICAL CONVERSION COATING IAW SRM 51-20-01. INSTALLED REPAIR PARTS AS SHOWN IN FIGURE 3 OF IAI REPAIR EA MF00852R0005. THIS IS A CATEGORY A REPAIR IAW SRM 51-00-06.
